# SDR CA970130001

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV13J5101
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY HYDRAULIC LEAK AT GROUND INTERCONNECT VALVE BODY, REPLACED.
